| Catalog Number |
0165L20 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the regular leaks from the bag or foley catheter balloon.Instead of catheterizing the patient every 4 to 6 weeks, nurses must catheterize them every week.Per follow up information received via ibc on 09may2025, stated that they saw the nurse on wednesday and they told them about it again.According to the customer, once the leak takes place in the balloon, once on the collector, sometimes the tubing comes off the bag.It was hard to know where the problem was, but the product satisfaction is not there.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The returned device was functionally tested, and the product had not caused the reported failure.A potential root cause for this failure mode could be torn rubberize that causing leak.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: warning: do not use ointments or lubricants having a petrolatum base.They will damage latex.Visually inspect the product for any imperfections or surface deterioration prior to use.¿ use luer tip syringe to inflate with stated ml of sterile water.Or ¿ for pre-filled products, remove clip and squeeze reservoir to inflate with stated ml of sterile water.For urological use only.To deflate catheter balloon: gently insert a luer slip tip syringe in the catheter valve.Never use more force than is required to make the syringe ¿stick¿ in the valve.Allow the pressure within the balloon to force the plunger back and fill the syringe with water.If you notice slow or no deflation, re-seat the syringe gently.Use only gentle aspiration to encourage deflation if needed.Vigorous aspiration may collapse the inflation lumen, preventing balloon deflation.If necessary, contact adequately trained professional for assistance, as directed by hospital protocol.Should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.This is a single use device.Do not resterilize any portion of this device.Reuse and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or lead to injury, illness or death of the patient.Correction: d, e, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.